MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE); Implant, dermal, for aesthetic use

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE); Implant, dermal, for aesthetic use
Model Number PN40149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
A female patient received injection with revanesse lips+.There were no concerns or adverse events at the time of injection.The symptoms occurred three weeks post injection.Swelling in lower lip at 3.5 weeks, still there by (b)(6) and was gone when she came back to see the clinic.The patient feels she cannot see the filler at all now.She works for a derm who told her to take an antihistamine which she did, and swelling went away.

Brand Name
REVANESSE LIPS+ (WITH LIDOCAINE)
Common Device Name
Implant, dermal, for aesthetic use
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, ontario L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, ontario L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key21450971
Report Number3004423487-2025-00004
Device Sequence Number7968163
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2026
Device Model NumberPN40149
Device Lot Number24G199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale